SOME WEAKER FORMS OF SMOOTH FUZZY CONTINUOUS FUNCTIONS

Chandran Kalaivani, Rajakumar Roopkumar

Abstract


In this paper we introduce various notions of continuous fuzzy proper functions by using the existing notions of fuzzy closure and fuzzy interior operators like ๐‘…๐œ๐‘Ÿ-closure, ๐‘…๐œ๐‘Ÿ-interior, etc., and present all possible relations among these types of continuities. Next, we introduce the concepts of ฮฑ-quasi-coincidence, ๐‘ž๐›ผ๐‘Ÿ-pre-neighborhood, ๐‘ž๐›ผ๐‘Ÿ-pre-clo-sure and ๐‘ž๐›ผ๐‘Ÿ- pre-continuous function in smooth fuzzy topological spaces and investigate the equivalent conditions of ๐‘ž๐›ผ๐‘Ÿ- pre-continuity.

Keywords


fuzzy proper function; smooth fuzzy topology; smooth fuzzy continuity; fuzzy closure; fuzzy interior

Full Text:

PDF

References


M. K. Chakraborty and T. M. G. Ahsanullah, Fuzzy topology on fuzzy sets and tolerance topology, Fuzzy. Sets. Syst., 45 (1992), 103โ€“108.

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182โ€“189.

A. K. Chaudhuri and P. Das, Some results on fuzzy topology on fuzzy sets, Fuzzy. Sets. Syst., 56 (1993), 331โ€“336.

K. C. Chattopadhyay, and S. K. Samanta, Fuzzy to-pology: Fuzzy closure operator, fuzzy compactness and fuzzy connectedness, Fuzzy. Sets. Syst., 54 (1993), 207โ€“212.

M. A. FathAlla and F. S. Mahmoud, Fuzzy topology on fuzzy sets, Functions with Fuzzy closed graphs, strong fuzzy closed graphs, J. Fuzzy. Math., 9 (2001), 525โ€“533.

S. Ganguly and S. Saha, A note on ฮด -continuity and ฮด-connected sets in fuzzy set theory, Bull. Belg. Math. Soc. Simon Stevin., 62 (1988), 127โ€“141.

I. M. Hanafy, F. S. Mahmoud and M. M. Khalaf, Fuzzy topology on fuzzy sets: fuzzy ฮณ-continuity and fuzzy ฮณ-retracts, Int. J. Fuzzy Log. Intell. Syst., 5 (2005), 29โ€“34.

U. Hรถhle and A. P. ล ostak, A general theory of fuzzy topological spaces, Fuzzy. Sets. Syst., 73 (1995), 131โ€“149.

C. Kalaivani and R. Roopkumar, Fuzzy proper func-tions and net-convergence in smooth fuzzy topolog-ical space, Ann. Fuzzy. Math. Inform., 6 (2013), 705โ€“725.

C. Kalaivani and R. Roopkumar, Fuzzy perfect mappings and Q-Compactness in smooth fuzzy top-ological spaces, Fuzzy Inf. Eng., 6 (2014), 115 - 131.

C. Kalaivani and R. Roopkumar, A new closure op-erator and some kinds of fuzzy super continuous functions on smooth fuzzy topological spaces, Ann. Fuzzy. Math. Inform., 9 (2015), 649โ€“663.

Y. C. Kim and Y. S. Kim, Fuzzy R-cluster and fuzzy R-limit points, Kangweon-Kyungki Math. J., 8 (2000), 63โ€“72.

Y. J. Kim and J. M. Ko, Fuzzy semi-regular spaces and fuzzy ฮด-continuous functions, Int. J. Fuzzy Log. Intell. Syst., 1 (2001), 69โ€“74.

Y. C. Kim and J. M. Ko, Fuzzy G-closure operators, Commun. Korean. Math. Soc., 18 (2003), 325โ€“340.

Y. C. Kim and J. W. Park, R-fuzzy ฮด-closure and r-fuzzy ฮธ-closure sets, Int. J. Fuzzy Log. Intell. Syst., 10 (2000), 557โ€“563.

T. Kubiak and A. P. ล ostak, Lower set-valued fuzzy topologies, Quaest. Math., 20 (1997), 423โ€“429.

S. J. Lee and Y. S. Eoum, Fuzzy r-pre-semineigh-borhoods and fuzzy r-pre-semi continuous maps, Int. J. Fuzzy Log. Intell. Syst., 1 (2001), 62โ€“68.

S. J. Lee and E. P. Lee, Fuzzy r-preopen and fuzzy r-precontinuous maps, Bull. Korean. Math. Soc., 36 (1999), 91โ€“108.

S. J. Lee and E. P. Lee, Fuzzy r-continuous and fuzzy r-semicontinuous maps, Int. J. Math. Sci., 27 (2001), 53โ€“63.

F. S. Mahmoud, M. A. FathAlla and S. M. AbdEllah, Fuzzy topology on fuzzy sets: fuzzy semicontinuity and fuzzy semiseparation axioms, Appl. Math. Com., 153 (2004), 127โ€“140.

W. K. Min and C. K. Park, R-semi-generalized fuzzy continuous maps, Kangweon-Kyungki Math. J., 15 (2007), 27โ€“37.

C. K. Park, W. K. Min and M. H. Kim, Weak smooth ฮฑ-structure of smooth topological spaces, Commun. Korean Math, Soc., 19 (2004), 143โ€“153.

A. A. Ramadan, M. A. FathAlla and S. E. Abbas, Smooth fuzzy topology on fuzzy sets, J. Fuzzy Math., 10 (2002), 59โ€“68.

S. E. Rodabaugh, Categorical foundations of varia-ble-basis fuzzy topology, in: U. Hรถhle, S. E. Roda-baugh (Eds.), Mathematics of fuzzy sets: Logic, to-pology, and measure theory, in: handbooks of fuzzy sets series, Kluwer Academic Publishers, 1999, pp. 273โ€“388.

S. E. Rodabaugh, Powerset operator foundations for Poslat fuzzy set theories and topologies, in: U. Hรถhle, S. E. Rodabaugh (Eds.), Mathematics of fuzzy sets: Logic, topology, and measure theory, in: the handbooks of fuzzy sets series, Kluwer Aca-demic Publishers, 1999, pp. 91โ€“116.

R. Roopkumar and C. Kalaivani, Continuity of fuzzy proper function on ล ostakโ€™s I-fuzzy topologi-cal spaces, Commun. Korean Math. Soc., 26(2) (2011), 305โ€“320.

R. Roopkumar and C. Kalaivani, Some results on fuzzy proper functions and connectedness in smooth fuzzy topological spaces, Math. Bohem., 137(3) (2012), 311โ€“332.

A. P. ล ostak, On fuzzy topological structure, Rend. Circ. Matem. Palermo Ser. II., 11 (1985), 89โ€“103.




DOI: http://dx.doi.org/10.20903/csnmbs.masa.2015.36.2.77

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



Contact details

Bul. Krste Misirkov br.2
1000 Skopje, Republic of Macedonia
Tel. ++389 2 3235-400
cell:++389 71 385-106
mail: manu@manu.edu.mk
About the journal

CSNMBS is a part of the MASA Contributionย series. Published by the Section Natural, Mathematical and Biotechnical Sciences.
About this site

Maintained by the Researh center for Materials and Enviroment - MANU/MASA.
Site (including the theme) set, adapted by MASA - CSIT.